SciELO - Scientific Electronic Library Online

 
vol.50 número1Exponents of Modular Reductions of Families of Elliptic CurvesFunctional versions of the Caristi-Kirk theorem índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Não possue artigos similaresSimilares em SciELO

Compartilhar


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

SOULIGNAC, Francisco  e  SUEIRO, Gabriel. Exponential families of minimally non-coordinated graphs. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 75-85. ISSN 0041-6932.

A graph G is coordinated if, for every induced subgraph H of G, the minimum number of colors that can be assigned to the cliques of H in such a way that no two cliques with non-empty intersection receive the same color is equal to the maximum number of cliques of H with a common vertex. In a previous work, coordinated graphs were characterized by minimal forbidden induced subgraphs within some classes of graphs. In this note, we present families of minimally non-coordinated graphs whose cardinality grows exponentially on the number of vertices and edges. Furthermore, we describe some ideas to generate similar families. Based on these results, it seems difficult to find a general characterization of coordinated graphs by minimal forbidden induced subgraphs.

        · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License